# SDR NWAA082889613

- Difficulty date: June 23, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 76,723 hours, 84,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE RT AND LT HAND OVERWING EMERGENCY EXIT SIGNS AT ROW 12 AND THE EMERGENCY PATHWAY LIGHTING AT ROWS 11, 12 & 13 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK FOR EXIT ROW 12ABC WITH A SERVICEABLE UNIT AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (A)
